Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Cephazolin-Induced Toxic Epidermal Necrolysis Treated with Intravenous Immunoglobulin and N-Acetylcysteine

Cephazolin-Induced Toxic Epidermal Necrolysis Treated with Intravenous Immunoglobulin and... Toxic epidermal necrolysis is the most severe form of drug-induced skin reaction and includes denudation of >30% of total body surface area. The mechanism of disease is not completely understood, but immunologic mechanisms, cytotoxic reactions, and delayed hypersensitivity seem to be involved. We report a case of cephazolin-induced toxic epidermal necrolysis treated with intravenous immunoglobulin and N-acetylcysteine with excellent response. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Case Reports in Immunology Hindawi Publishing Corporation

Cephazolin-Induced Toxic Epidermal Necrolysis Treated with Intravenous Immunoglobulin and N-Acetylcysteine

Case Reports in ImmunologyApr 19, 2012

Cephazolin-Induced Toxic Epidermal Necrolysis Treated with Intravenous Immunoglobulin and N-Acetylcysteine

Case Reports in ImmunologyApr 19, 2012

Abstract

Toxic epidermal necrolysis is the most severe form of drug-induced skin reaction and includes denudation of >30% of total body surface area. The mechanism of disease is not completely understood, but immunologic mechanisms, cytotoxic reactions, and delayed hypersensitivity seem to be involved. We report a case of cephazolin-induced toxic epidermal necrolysis treated with intravenous immunoglobulin and N-acetylcysteine with excellent response.

Loading next page...
 
/lp/hindawi-publishing-corporation/cephazolin-induced-toxic-epidermal-necrolysis-treated-with-intravenous-0ZvA3OMVDN
Publisher
Hindawi Publishing Corporation
Copyright
Copyright © 2012 Carlos Saavedra et al.
ISSN
2090-6609
eISSN
2090-6617
Publisher site
See Article on Publisher Site

Abstract

Toxic epidermal necrolysis is the most severe form of drug-induced skin reaction and includes denudation of >30% of total body surface area. The mechanism of disease is not completely understood, but immunologic mechanisms, cytotoxic reactions, and delayed hypersensitivity seem to be involved. We report a case of cephazolin-induced toxic epidermal necrolysis treated with intravenous immunoglobulin and N-acetylcysteine with excellent response.

Journal

Case Reports in ImmunologyHindawi Publishing Corporation

Published: Apr 19, 2012

There are no references for this article.